The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1999, volume: 195, number: 1-3

  1. B. Devadas Acharya, Purnima Gupta
    On point-set domination in graphs IV: Separable graphs with unique minimum psd-sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:1-13 [Journal]
  2. Ahmed M. Assaf, Ruizhong Wei
    Modified group divisible designs with block size 4 and lambda = 1. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:15-25 [Journal]
  3. M. D. Atkinson
    Restricted permutations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:27-38 [Journal]
  4. Camino Balbuena
    Extraconnectivity of s-geodetic digraphs and graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:39-52 [Journal]
  5. LeRoy B. Beasley, Sylvia D. Monson, Norman J. Pullman
    Linear operators that strongly preserve graphical properties of matrices - II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:53-66 [Journal]
  6. Béla Bollobás, Oliver Riordan, Zdenek Ryjácek, Akira Saito, Richard H. Schelp
    Closure and Hamiltonian-connectivity of claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:67-80 [Journal]
  7. Beifang Chen, Sanming Zhou
    Domination number and neighbourhood conditions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:81-91 [Journal]
  8. Dominique de Werra, Alain Hertz
    On perfectness of sums of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:93-101 [Journal]
  9. Moshe Dror, Gerd Finke, Sylvain Gravier, Wieslaw Kubiak
    On the complexity of a restricted list-coloring problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:103-109 [Journal]
  10. Peter C. Fishburn, William T. Trotter
    Split semiorders. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:111-126 [Journal]
  11. Weidong Gao
    On the number of subsequences with given sum. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:127-138 [Journal]
  12. Tor Helleseth, Chunming Rong, Kyeongcheol Yang
    New infinite families of 3-designs from preparata codes over Z4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:139-156 [Journal]
  13. S. R. Kingan
    Intersections of circuits and cocircuits in binary matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:157-165 [Journal]
  14. Horst Martini, Petru Soltan
    On convex partitions of polygonal regions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:167-180 [Journal]
  15. A. Muthusamy, P. Paulraja
    Path factorizations of complete multipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:181-201 [Journal]
  16. Bogdan Oporowski
    Minor-equivalence for infinite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:203-227 [Journal]
  17. Alexander A. Ageev
    Every circle graph of girth at least 5 is 3-colourable. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:229-233 [Journal]
  18. Aron C. Atkins, Gábor N. Sárközy, Stanley M. Selkow
    Counting irregular multigraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:235-237 [Journal]
  19. David W. Barnette, Shelley Gillett
    Paths and circuits in partially directed graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:239-243 [Journal]
  20. Marston Conder
    Explicit definition of the binary reflected Gray codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:245-249 [Journal]
  21. Penny E. Haxell
    Packing and covering triangles in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:251-254 [Journal]
  22. Jiong-Sheng Li, Zi-Xia Song
    On the potentially Pk-graphic sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:255-262 [Journal]
  23. Dingjun Lou
    A local independence number condition for n-extendable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:263-268 [Journal]
  24. Ying Miao, Sanpei Kageyama
    Two classes of q-ary codes based on group divisible association schemes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:269-276 [Journal]
  25. Jianguo Qian
    On the upper bound of the diameter of interchange graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:277-285 [Journal]
  26. Martin Sutton, Mirka Miller, Joseph F. Ryan, Slamin
    Connected graphs which are not mod sum graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:287-293 [Journal]
  27. Zhongfu Zhang, Baogen Xu, Yinzhen Li, Linzhong Liu
    A note on the lower bounds of signed domination number of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:195, n:1-3, pp:295-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002